MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1706371
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
"the complaint is one of jaw joint popping during the course of aligner treatment.No additional information regarding pain, limitation of movement, frequency or resolution is provided.Joint noises are incidental and generally of no consequence.Other clinical criteria are utilized to better determine a course of action.Without further details this situation remains isolated and inconclusive.Updated january 28, 2025: temporomandibular joint dysfunction (tmd) is a complex multifactorial disorder.My recommendation is that the patient be evaluated by a dentist who is familiar with the examination, diagnosis and management of patients with tmd to be evaluated comprehensively.Following patient examination, the need for radiographic imaging and other diagnostic tests can be determined.The additional report of intermittent pain does not contribute much to understanding the patient's situation.".
 
Additional Manufacturer Narrative
Clear correct findings: in reviewing the ticket, the customer states this is happening in the upper jaw.There are no concerns with the upper digital scan received on march 23, 2024.Case timeline: case and digital scans submitted on march 23, 2024 treatment setup sent to customer on (b)(6) 2024 customer approved the treatment setup on (b)(6) 2024 devices were delivered on may 29, 2024 with a patient wear schedule of 2 weeks.Patient should have been completed with step 11 around on (b)(6) 2024.Photos of the patient's current dentition have been requested.Once received the investigation will be updated.Update january 28, 2025: i was able to call the provider, and they confirmed that this popping jaw is actually causing some intermittent pain, also they do not have additional photos to provide.The provider did not determine for sure is there was a limitation of movement for now.Clinical evaluation: the complaint is one of jaw joint popping during the course of aligner treatment.No additional information regarding pain, limitation of movement, frequency or resolution is provided.Joint noises are incidental and generally of no consequence.Other clinical criteria are utilized to better determine a course of action.Without further details this situation remains isolated and inconclusive.Updated january 28, 2025: temporomandibular joint dysfunction (tmd) is a complex multifactorial disorder.My recommendation is that the patient be evaluated by a dentist who is familiar with the examination, diagnosis and management of patients with tmd to be evaluated comprehensively.Following patient examination, the need for radiographic imaging and other diagnostic tests can be determined.The additional report of intermittent pain does not contribute much to understanding the patient's situation.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blve
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key21323007
Report Number3007130440-2025-00001
Device Sequence Number15627483
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52532827280080/16D20240524
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Lot Number1706371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexPrefer Not To Disclose